MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S2.5,12.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S2.5,12.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2332
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that this patient had her left knee revised 2007 tc3 rp construct.No or record , the exact date and location are unknown either.This patient came into the er with an infected knee.I do not have labs or reports to confirm the infection, i am reporting what the surgeon told me.Surgeon did a thorough i&d, during the procedure the patella and the tibial component were loose at bone to cement interface and were explanted.Unknown bone cement was used.The tc3 rp insert was also explanted.The femoral component was still well fixed and was left in situ.The patient told the surgeon pa that her knee has hurt for the last 2-3 years.The patient also had a sinus track of puss on the back of her calf that originated from the tibia.This knee was obviously infected for a long time and the patients bone quality was terrible.Surgeon cemented a tc3 rp insert in the tibia with antibiotic cement, surgeon did not want to cement another metal base plate in while there is an active infection.No surgical delay.Doi: (b)(6) 2007, dor: (b)(6) 2021, left knee.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
TC3 RP TIBIAL INSERT S2.5,12.5
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12370324
Report Number1818910-2021-18712
Device Sequence Number19837299
Product Code NJL
UDI-Device Identifier10603295242130
UDI-Public10603295242130
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2332
Device Catalogue Number962332
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer08/30/2021
Initial Report FDA Received Date08/26/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(MFG. AND PRODUCT NAME UNKNOWN); MBT REVISION CEM TIB TRAY S2.5; TC3 RP TIBIAL INSERT S2.5,12.5; UNKNOWN KNEE PATELLA; (MFG. AND PRODUCT NAME UNKNOWN); MBT REVISION CEM TIB TRAY S2.5; TC3 RP TIBIAL INSERT S2.5,12.5; UNKNOWN KNEE PATELLA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR